I have Lupus and am on monthly intravenous cyclophosphamide treatments and prednisone 30 mg daily to counteract vasculitis which is most obvious in my lower limbs, leg drop, pain, loss off sensation to side of calf, upper foot, toes etc. I had my second treatment last week and the worst side effect was intense pain within my knee joints. Knee pain, moving to pain in other joints, was the first sign of this flare several weeks earlier, in a much milder form and was ‘fixed’ with the first big doses of steroids when diagnosed. Will this occur again as the cyclophosphamide reacts with my system or do you think that this might be a one off affects perhaps caused by the swelling caused by all the fluid pumped in with the drug and the drugs to counter affect its affects?I look forward to your response.
I am not familiar with cyclophosphamide causing joint pain and cannot come up with a reason why it might occur.